Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: semi-urgent

Posted by paxvox on August 3, 2001, at 21:07:04

In reply to Re: semi-urgent paxvox, posted by MM on August 3, 2001, at 20:19:25

> Oh man, I was feeling so good about him. What side effects did you have? :( :(

It made me feel really sluggish the next day. It also made me nauseated. If you have had it before, and tolerated it, you may not have a problem. I just think that it is not appropriate to use an antipsychotic (for manic stage of bipolar disorder)as a sleep aid. My doc said that it "helps calm down the brain" poo poo, say I!
There are a whole lot of better meds with less "baggage" than Depakote. Unless you are bipolar, I personally would not think you should take it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:73404
URL: http://www.dr-bob.org/babble/20010731/msgs/73443.html